# SDR DALA2025112808731

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 3,918 hours, 489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN FELL OFF THE CEILING.   SECURED EXIT SIGN COVER. (LP 1325253)
